# SDR SWAA2021110941020

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS947.5 TO BS1006 AT RBL52 AND WL208.1 AT AFT GALLEY AREA.  REPLACED INNER CHORD LOCATED BS947.5 TO BS1006 AT RBL52 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG 147A8505 REV B.
